Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

How do i fix sweaty armpits, that bleed through the shirt?

Ok, here is my issue, please take this seriously! i am 14, I wear like deordorant and everything but by the end of the day my underarms are all sweaty and it shows on my clothing. I am not even doing anything just sitting and listening to teachers and nothing else. I dono why i keep sweatng and its not like i am nervous or anything, i just do! How can i stop!?!?!? i use Speed-Lady-Stick 24/7 deordorant, could it be the brand? i dono just please help!
Asked On : Mon, 21 Dec 2009
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Use a product called "Certain Dri." I think it's either in the deoderant section or medicine section. It's as strong as the ones that doctors prescribe, but u dont need a prescription. It's doctor recommended too. Don't worry. Excessive perspiration is normal. I have it and it used to show a lot and smell even tho I wasn't doing anything either, but then I heard about this product. U must continue to use ur regular deoderant, but use certain dri at night. It's this roll on liquid that u roll onto ur armpits right before u sleep. It minimizes the size of the pores in ur armpit so u sweat less. Try it! I'm sure it will work for u. I spent years wearing triple layers of t-shirts to try to hide the sweat and smell. Not anymore! It's available at almost any store. Try walgreens or walmart. P.S. It doesn't matter wat deoderant u use because they don't work. I've tried secret (it's the worst! it doesnt even help at all!), Mitcham (which actually stops u from sweating, but it smells really bad), Dove (weak!), and now I'm on Ban (it's ok). Just use any deoderant u want, but make sure u use Certain Dri at night. It has worked for millions of ppl including me. There are NO side effects.
Answered: Mon, 21 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor